Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 427, NWS Atlanta, GA

October 11, 2020Hall County, White County, Georgia

NWS Atlanta, GA issued this river flood warning at Oct 11, 2020, 2:06 AM EDT for Hall County, White County, Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Oct 11, 2020, 2:06 AM EDT (06:06 UTC)
Expired
Nov 1, 2020, 1:06 AM EST
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Hall County, GA, White County, GA

The radar

The Greer radar (KGSP), 136 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River near Cornelia (DCNG1). The gauge peaked at 20.54 ft at Oct 11, 2020, 7:00 AM EDT.

actionminormoderatemajor0102010/1110/1210/1310/1410/1510/1610/1710/1810/1910/2010/2110/2210/2310/2410/2510/2610/2710/2810/2910/3010/3111/0111/02
Action stage
11 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02331600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

519 
WGUS42 KFFC 110606
FLWFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
206 AM EDT Sun Oct 11 2020

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Chattahoochee River near Cornelia affecting White and Hall 
  Counties. 

Additional information is available at weather.gov/atlanta.


GAC139-311-111815-
/O.NEW.KFFC.FL.W.0427.201011T0606Z-000000T0000Z/
/DCNG1.1.ER.201011T0545Z.201011T0545Z.000000T0000Z.NO/
206 AM EDT Sun Oct 11 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Chattahoochee River near Cornelia.
* From early this morning until further notice.
* At 1:45 AM EDT Sunday the stage was 13.0 feet and rising.
* Flood stage is 14.0 feet.
* The river is approaching flood stage.
* Forecast...Minor flooding will begin early this morning and 
  continue until further notice.


&&

LAT...LON 3463 8368 3469 8364 3455 8358 3443 8365
      3446 8371 3455 8365

$$
4 follow-up statements
073 
WGUS42 KFFC 110758
FLWFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
358 AM EDT Sun Oct 11 2020

...Observed flooding changed from Minor to Moderate severity for the 
following rivers in Georgia...

  Chattahoochee River near Cornelia affecting White and Hall 
  Counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.


GAC139-311-112000-
/O.CON.KFFC.FL.W.0427.000000T0000Z-000000T0000Z/
/DCNG1.2.ER.201011T0545Z.201011T0745Z.000000T0000Z.NR/
358 AM EDT Sun Oct 11 2020

...Observed flooding increased from Minor to Moderate severity...

The Flood Warning continues for
  the Chattahoochee River near Cornelia.
* Until further notice.
* At 3:45 AM EDT Sunday the stage was 18.7 feet.
* Flood stage is 14 feet.
* Moderate flooding is occurring.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3463 8368 3469 8364 3455 8358 3443 8365
      3446 8371 3455 8365

$$
032 
WGUS82 KFFC 111048
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
648 AM EDT Sun Oct 11 2020

...The Flood Warning continues for the following rivers in Georgia...

  Chattahoochee River near Cornelia affecting White and Hall 
  Counties. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.


GAC139-311-112300-
/O.CON.KFFC.FL.W.0427.000000T0000Z-000000T0000Z/
/DCNG1.2.ER.201011T0557Z.201011T1030Z.000000T0000Z.NR/
648 AM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Chattahoochee River near Cornelia.
* Until further notice.
* At 6:30 AM EDT Sunday the stage was 20.6 feet.
* Flood stage is 14 feet.
* Moderate flooding is occurring. This approaches the flood of 
  record.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3463 8368 3469 8364 3455 8358 3443 8365
      3446 8371 3455 8365

$$
299 
WGUS82 KFFC 111516
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1116 AM EDT Sun Oct 11 2020

...The Flood Warning continues for the following rivers in Georgia...

  Etowah River near Dawsonville affecting Dawson and Forsyth 
  Counties. 

  Big Creek near Cumming affecting Forsyth County.

  Chattahoochee River near Roswell affecting Fulton County.

  Sweetwater Creek near Lilburn affecting Gwinnett County.

  Chattahoochee River near Cornelia affecting White and Hall 
  Counties. 

  Woodall Creek near Atlanta affecting Fulton County.

...The Flood Warning is extended for the following rivers in 
Georgia...

  Chattahoochee River near Whitesburg affecting Coweta, Carroll and 
  Heard Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.


GAC085-117-112130-
/O.EXT.KFFC.FL.W.0421.000000T0000Z-201011T2128Z/
/DWSG1.1.ER.201011T0357Z.201011T0815Z.201011T1528Z.NR/
1116 AM EDT Sun Oct 11 2020

...The Flood Warning is now in effect until late this afternoon...

The Flood Warning continues for
  the Etowah River near Dawsonville.
* Until this afternoon.
* At 10:00 AM EDT Sunday the stage was 14.5 feet and steady.
* Flood stage is 13.0 feet.
* Minor flooding is occurring. This approaches the flood of record.
* Forecast...The river is expected to fall below flood stage late 
  this morning and continue falling to 4.8 feet Friday morning.
* Impact...At 14.0 feet, Moderate flooding begins in northwest 
  Forsyth county. Old Federal Road begins to flood and Nicholson 
  Road is closed off to residents. Minor flooding continues in south 
  Dawson county.


&&

LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
      3434 8427 3440 8417

$$

GAC117-120330-
/O.EXT.KFFC.FL.W.0420.000000T0000Z-201012T0526Z/
/CMGG1.1.ER.201011T0306Z.201011T1015Z.201011T2326Z.UU/
1116 AM EDT Sun Oct 11 2020

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Big Creek near Cumming.
* Until late tonight.
* At 10:45 AM EDT Sunday the stage was 8.1 feet and falling.
* Flood stage is 6.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this 
  evening and continue falling to 5.8 feet this evening.
* Impact...At 8.0 feet, Minor flooding will expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Most of the sidewalk and 
  boardwalk of the Big Creek Greenway will be under a foot or two of 
  water. The areas under the Georgia 400 Highway and McFarland Road 
  will be covered with around three feet of water. A portion of the 
  sidewalk under Majors Road will be covered with around four feet 
  of water.


&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424

$$

GAC121-112315-
/O.EXT.KFFC.FL.W.0419.000000T0000Z-201011T2307Z/
/RWLG1.1.ER.201011T0419Z.201011T1045Z.201011T1707Z.UU/
1116 AM EDT Sun Oct 11 2020

...The Flood Warning is now in effect until this evening...

The Flood Warning continues for
  the Chattahoochee River near Roswell.
* Until this evening.
* At 10:01 AM EDT Sunday the stage was 11.1 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage this 
  afternoon and continue falling to 4.5 feet Friday morning.
* Impact...At 11.0 feet, Minor flooding continues with water two 
  feet deep in the Ace Sand Company office and a warehouse. Flooding 
  expands into the parking lots of Don White Memorial Park on 
  Riverside Road...and the Azalea Park on Azalea Drive west of 
  Roswell Road. Water floods the tennis courts at the Huntcliff Club 
  and is two feet deep over the road leading to the horse stables 
  and approaches the north end of the stables. The storm drains stop 
  functioning at Riverside Road and Northcliff Trace and the road 
  begins to flood.


&&

LAT...LON 3402 8426 3396 8426 3397 8434 3396 8435
      3398 8441 3404 8434

$$

GAC135-112315-
/O.EXT.KFFC.FL.W.0417.000000T0000Z-201011T2307Z/
/STWG1.1.ER.201011T0311Z.201011T0800Z.201011T1707Z.UU/
1116 AM EDT Sun Oct 11 2020

...The Flood Warning is now in effect until this evening...

The Flood Warning continues for
  the Sweetwater Creek near Lilburn.
* Until this evening.
* At 10:15 AM EDT Sunday the stage was 11.2 feet and falling.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 11.2 feet 
  this afternoon. It will then fall below flood stage this afternoon.
* Impact...At 11.0 feet, Flood stage is reached. Minor flooding will 
  occur in portions of the Northwood Country Club Golf Course 
  upstream from the gage on Club Drive...and in the woodland areas 
  downstream from the gage and for the next four miles until the 
  creek merges with the Yellow River. An old concrete golf cart 
  bridge around 300 feet downstream from the gage will begin to 
  flood.


&&

LAT...LON 3398 8414 3398 8407 3391 8406 3389 8408
      3389 8412

$$

GAC045-077-149-120330-
/O.EXT.KFFC.FL.W.0414.201011T2230Z-201013T0612Z/
/WHTG1.1.ER.201011T2230Z.201012T1200Z.201013T0012Z.NO/
1116 AM EDT Sun Oct 11 2020

...The Flood Warning is now in effect until early Tuesday morning...

The Flood Warning continues for
  the Chattahoochee River near Whitesburg.
* From this evening to late Monday night.
* At 11:00 AM EDT Sunday the stage was 14.0 feet and rising.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 18.5 feet Monday morning. It will then fall 
  below flood stage Monday evening.
* Impact...At 19.0 feet, Minor flooding continues in the woodlands 
  and fields upstream and downstream from the gage at U.S. Highway 
  27 or Georgia Highway 16. The parking lot of Riverside Park next 
  to the bridge will begin to flood. A sod farm upstream also 
  experiences flooding. Flooding occurs on some unimproved dirt 
  roads along the river. The playground at a day use area in the 
  Chattahoochee Bend State Park will be under two feet of water. 
  Flood waters will surround tent platforms on the North Camping 
  Site of the park.


&&

LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
      3344 8505 3350 8493

$$

GAC121-120330-
/O.CON.KFFC.FL.W.0428.000000T0000Z-000000T0000Z/
/WDCG1.1.ER.201011T0600Z.201011T1201Z.000000T0000Z.NO/
1116 AM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Woodall Creek near Atlanta.
* Until further notice.
* At 10:47 AM EDT Sunday the stage was 15.1 feet and falling.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 15.0 feet, Flood stage is reached. Minor flooding 
  begins upstream and downstream from the gage on Defoors Ferry 
  Road. This includes low portions of the athletic track and fields 
  upstream and on the right bank. Maximum flow will be passing 
  through the concrete box culvert under the road. The water level 
  will be hitting the road bed around 6 feet above the culvert. Some 
  erosion may occur.


&&

LAT...LON 3381 8440 3380 8447 3382 8448 3383 8446

$$

GAC139-311-120330-
/O.CON.KFFC.FL.W.0427.000000T0000Z-000000T0000Z/
/DCNG1.1.ER.201011T0557Z.201011T1030Z.000000T0000Z.NR/
1116 AM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Chattahoochee River near Cornelia.
* Until further notice.
* At 10:45 AM EDT Sunday the stage was 17.1 feet and falling.
* Flood stage is 14.0 feet.
* Minor flooding is occurring. This approaches the flood of record.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3463 8368 3469 8364 3455 8358 3443 8365
      3446 8371 3455 8365

$$
095 
WGUS82 KFFC 111807
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
207 PM EDT Sun Oct 11 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Chattahoochee River near Cornelia affecting White and Hall 
  Counties. 

  Woodall Creek near Atlanta affecting Fulton County.

  Sweetwater Creek near Lilburn affecting Gwinnett County.

GAC121-111915-
/O.CAN.KFFC.FL.W.0428.000000T0000Z-201011T1807Z/
/WDCG1.1.ER.700119T1306Z.700119T1306Z.700119T1307Z.NO/
207 PM EDT Sun Oct 11 2020

...The Flood Warning for the Woodall Creek near Atlanta has been 
cancelled...

The Flood Warning is cancelled for
  the Woodall Creek near Atlanta.
* At 1:30 PM EDT Sunday the stage was 11.7 feet and falling.
* Flood stage is 15.0 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3381 8440 3380 8447 3382 8448 3383 8446

$$

GAC139-311-111915-
/O.CAN.KFFC.FL.W.0427.000000T0000Z-201011T1807Z/
/DCNG1.1.ER.700119T1306Z.700119T1306Z.700119T1307Z.NR/
207 PM EDT Sun Oct 11 2020

...The Flood Warning for the Chattahoochee River near Cornelia has 
been cancelled...

The Flood Warning is cancelled for
  the Chattahoochee River near Cornelia.
* At 1:45 PM EDT Sunday the stage was 12.9 feet and falling.
* Flood stage is 14.0 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3463 8368 3469 8364 3455 8358 3443 8365
      3446 8371 3455 8365

$$

GAC135-111915-
/O.CAN.KFFC.FL.W.0417.000000T0000Z-201011T1807Z/
/STWG1.1.ER.700119T1306Z.700119T1306Z.700119T1307Z.UU/
207 PM EDT Sun Oct 11 2020

...The Flood Warning for the Sweetwater Creek near Lilburn has been 
cancelled...

The Flood Warning is cancelled for
  the Sweetwater Creek near Lilburn.
* At 1:15 PM EDT Sunday the stage was 9.2 feet and falling.
* Flood stage is 11.0 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3398 8414 3398 8407 3391 8406 3389 8408
      3389 8412

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 11, 1:50 AM EDT, 16 minutes earlier.

Area forecast discussion, Oct 11, 1:50 AM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
150 AM EDT Sun Oct 11 2020

.PREV DISCUSSION... /Issued 933 PM EDT Sat Oct 10 2020/

UPDATE...
Tornado watch has expired. Expanded the Flash Flood Watch to
include portions of north and north central Georgia.

PREV DISCUSSION... /Issued 749 PM EDT Sat Oct 10 2020/

UPDATE...
Strong band of thunderstorms continues to move across the metro
ATl area this evening. Conditions remain conducive for brief
tornadoes to form along this line as shear remains fairly high for
the next several hours. Tweaked pops earlier to reflect current
conditions and any additional waves overnight.

PREV DISCUSSION... /Issued 328 PM EDT Sat Oct 10 2020/

SHORT TERM /Tonight through Sunday Night/...

Tropical Depression Delta was located over western MS this
afternoon and should track northeastward overnight...arriving
over the southern Appalachians as an open wave Sunday morning.
The surface warm front appears to have moved into north GA except
for the far northern counties where easterly winds and some patchy
fog persist. Continued southerly flow of moist unstable air
should produce periods of showers and a few thunderstorms through
much of the afternoon and overnight. The best chance for strong
storms appears to be through 01z and a portion of north and west
GA is under a Tornado Watch until then. Best pops remain over
north GA on Sunday as the remains of Delta pass across the area.
So the FFA will remain in place until Sunday evening. Storm totals
range form two to four inches in the watch area with lesser
amounts elsewhere.

41

LONG TERM /Monday through Saturday/...

By Monday, the remnants of Hurricane Delta will be pushed out of the
area with primarily dry and mostly sunny days expected through the
long term forecast. While dry air will have moved in with in the
upper-levels, ample moisture will remain near the ground with the
aftermath of the rain system. With an upper-level trough over the
upper Mississippi River Valley bringing positive differential
vorticity advection over the area by Monday morning, light lift could
produce some shallow light showers and drizzle Monday morning, but
chances of accumulating rain is low for any given area at the
moment.

As the upper-level trough passes trough the Eastern CONUS, it'll
bring with it a cold front that's expected to move through the
forecast area Monday night through Tuesday morning, with lows
dropping into the 50s Tuesday night; low 50s for North Georgia, and
upper 50s for Central Georgia. The frontal passage is expected to be
mostly dry but an outside chance for some showers are possible for
far North Georgia. Behind the front a strong, continental high
pressure will move into the region. From then on, quasi-zonal
conditions will setup for several day until our next upper-level
wave moves through on Friday with another strong cold front. Again,
this front is mostly expected to be dry but the moisture with this
system is trending upwards so slight chance Pops have been added to
the forecast. Afterwards highs around 80 for the metro for most of
the week should drop to around 70 on Friday afternoon.

Thiem

&&

.AVIATION...
06Z Update...
IFR/MVFR conditions will persist across TAF sites through the
period with slow improvement to MVFR after 14Z at all TAF sites.
KCSG/KMCN could see VFR for after 20Z before CIGs deteriorate to
MVFR once again after 02Z. Southeast winds initially at 5-10kts
will shift to southwest at 5-10kts between 17-19z. On and off
convection will continue through the TAF periods.

//ATL Confidence...
06Z Update...
Medium confidence all elements.
Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          78  66  81  63 /  70  40  10   0
Atlanta         74  66  80  62 /  80  30   5   0
Blairsville     71  62  77  56 /  90  60  20   5
Cartersville    75  65  82  59 /  80  40  10   0
Columbus        79  67  84  65 /  50  10   5   0
Gainesville     73  66  79  62 /  80  50  10   0
Macon           83  66  86  64 /  40  10   5   0
Rome            75  66  83  59 /  90  40   5   5
Peachtree City  75  65  81  62 /  70  30   5   5
Vidalia         85  69  85  67 /  60  30   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this evening for the following zones:
Cherokee...Cobb...Dawson...DeKalb...Fannin...Forsyth...Gilmer...
Gwinnett...Hall...Lumpkin...Murray...North Fulton...Pickens...
Towns...Union...White.

&&

SHORT TERM...Atwell
LONG TERM....Thiem
AVIATION...Atwell
Hazardous weather outlook, Oct 10, 11:38 PM EDT, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1138 PM EDT Sat Oct 10 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1138 PM EDT Sat Oct 10 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

...A FLASH FLOOD WATCH WILL BE IN EFFECT FROM 5 PM EDT THROUGH 12
AM MONDAY FOR PORTIONS OF NORTH EAST AND NORTH CENTRAL GEORGIA...

The remnants of Delta will continue to move across the southeast
states overnight, brining locally heavy rainfall and a few
thunderstorms to the outlook area. Rainfall will be heavy at
times, especially across north central and northeast portions of
Georgia. A Flash Flood Watch remains in effect for this area. An
additional one to two inches of rainfall will be likely within
the watch area. Locally higher amounts will be possible.

Isolated thunderstorms will be possible, with lightning being the
main hazard.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated thunderstorms and periods of heavy rainfall will continue
across north and central Georgia Sunday as the remnants of
Hurricane Delta continue to move by the area. Isolated flooding
and flash flooding will be possible, especially across
northeastern Georgia, where the heaviest rainfall is currently
forecast to occur. A Flash Flood Watch will be in effect until
midnight Sunday Night for portions of far north and northeast
Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Oct 10, 10:13 PM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TORNADO          1 NE PORTERDALE         33.58N  83.88W
10/10/2020                   NEWTON             GA   EMERGENCY MNGR

            *** 2 INJ *** A TORNADO TRACKED FROM THE INTERSECTION
            OF WASHING ST SW AND FLAT SHOALS ROAD TO TURNER LAKE
            CIRCLE CAUSING TREE AND STRUCTURAL DAMAGE ALONG ITS
            PATH.

&&

EVENT NUMBER FFC2001235

TV
Local storm report, Oct 10, 10:25 PM EDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TORNADO          3 WNW BELMONT           33.73N  84.22W
10/10/2020                   DEKALB             GA   EMERGENCY MNGR

            FOUR LARGE TREES WERE REPORTED DOWN ALONG OAK VALLEY
            ROAD SOUTH OF GLENWOOD RD.

&&

EVENT NUMBER FFC2001236

TV
Local storm report, Oct 10, 10:41 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1041 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TORNADO          2 SSE PLEASANT HILL     33.91N  84.10W
10/10/2020                   GWINNETT           GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG THE 3500TH BLOCK OF
            LAWRENCEVILLE HWY.

&&

EVENT NUMBER FFC2001237

TV
Local storm report, Oct 10, 10:42 PM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND DMG     2 SSE PLEASANT HILL     33.91N  84.10W
10/10/2020                   GWINNETT           GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG THE 3500TH BLOCK OF
            LAWRENCEVILLE HWY.

&&

CORRECTED EVENT

EVENT NUMBER FFC2001237

TV
Local storm report, Oct 10, 10:56 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TSTM WND DMG     1 WNW SNELLVILLE        33.86N  84.03W
10/10/2020                   GWINNETT           GA   EMERGENCY MNGR

            TREES DOWN NEAR CRESCENT DRIVE AND TANGLEWOOD DRIVE.

&&

EVENT NUMBER FFC2001238

TV
Special weather statement, Oct 11, 12:47 AM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1247 AM EDT Sun Oct 11 2020

GAZ016-110545-
White GA-
1247 AM EDT Sun Oct 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR WHITE COUNTY UNTIL 145 AM EDT...

At 1246 AM EDT...very heavy rain continued across the county. Rivers
and creeks will rise to near bankfull. Do not drive on roads and be
prepared for possible flash flood warnings.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary flooding especially in
           poor drainage areas.

Some locations in the path of this storm include
Cleveland, Helen, Unicoi State Park, Robertstown, Anna Ruby Falls,
Leaf, Mossy Creek, Smithgall Woods Conservation Are, Sautee and
Qualatchee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3476 8363 3473 8362 3472 8364 3469 8364
      3466 8366 3462 8364 3460 8364 3457 8363
      3450 8368 3450 8378 3452 8378 3450 8379
      3450 8384 3452 8384 3453 8383 3456 8386
      3474 8378 3480 8368
TIME...MOT...LOC 0446Z 210DEG 27KT 3460 8377

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 8:00 PM EDTSpecial Weather StatementFFCFulton30 min
Oct 10, 8:06 PM EDTTornado WarningFFCDeKalb24 min
Oct 10, 8:33 PM EDTTornado WarningFFCDeKalb, Gwinnett27 min
Oct 10, 8:36 PM EDTSpecial Weather StatementFFCRockdale24 min
Oct 10, 8:55 PM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Fulton6 hr
Oct 10, 8:59 PM EDTSpecial Weather StatementFFCClayton31 min
Oct 10, 9:32 PM EDTRiver Flood WarningFFCDeKalb7 hr
Oct 10, 9:44 PM EDTRiver Flood WarningFFCFulton4 hr
Oct 10, 9:46 PM EDTSpecial Weather StatementFFCBarrow29 min
Oct 10, 9:53 PM EDTSpecial Weather StatementFFCClayton37 min
Oct 10, 10:03 PM EDTFlash Flood WarningFFCClayton, DeKalb, Forsyth, Fulton, Gwinnett, Henry and 1 more6 hr
Oct 10, 10:05 PM EDTRiver Flood WarningFFCCobb6 hr
Oct 10, 10:08 PM EDTRiver Flood WarningFFCDeKalb21 days
Oct 10, 10:12 PM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Oct 10, 10:13 PM EDTRiver Flood WarningFFCDeKalb, Fulton32 hr
Oct 10, 10:15 PM EDTRiver Flood WarningFFCDeKalb4 hr
Oct 10, 10:18 PM EDTRiver Flood WarningFFCFulton, Gwinnett12 hr
Oct 10, 10:23 PM EDTRiver Flood WarningFFCForsyth, Fulton50 hr
Oct 10, 10:25 PM EDTRiver Flood WarningFFCFulton60 min
Oct 10, 10:28 PM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Oct 10, 10:36 PM EDTFlash Flood WarningFFCBanks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more6 hr
Oct 10, 10:43 PM EDTRiver Flood WarningFFCDeKalb2 hr
Oct 10, 10:54 PM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Oct 10, 10:56 PM EDTRiver Flood WarningFFCCobb, Fulton28 hr
Oct 10, 10:58 PM EDTRiver Flood WarningFFCCobb, Fulton24 hr
Oct 10, 10:58 PM EDTRiver Flood WarningFFCDeKalb3 hr
Oct 10, 11:01 PM EDTRiver Flood WarningFFCFulton20 hr
Oct 10, 11:06 PM EDTRiver Flood WarningFFCDeKalb2 hr
Oct 10, 11:12 PM EDTRiver Flood WarningFFCCobb, Fulton26 hr
Oct 10, 11:23 PM EDTRiver Flood WarningFFCForsyth5 hr
Oct 10, 11:26 PM EDTRiver Flood WarningFFCGwinnett23 hr
Oct 10, 11:31 PM EDTRiver Flood WarningFFCCarroll, Coweta, Heard45 hr
Oct 10, 11:39 PM EDTRiver Flood WarningFFCGwinnett3 hr
Oct 10, 11:40 PM EDTRiver Flood WarningFFCGwinnett4 hr
Oct 11, 12:03 AM EDTRiver Flood WarningFFCGwinnett21 days
Oct 11, 12:16 AM EDTRiver Flood WarningFFCFulton, Gwinnett25 hr
Oct 11, 12:19 AM EDTRiver Flood WarningFFCFulton16 hr
Oct 11, 12:20 AM EDTRiver Flood WarningFFCForsyth20 hr
Oct 11, 12:22 AM EDTRiver Flood WarningFFCDawson, Forsyth15 hr
Oct 11, 12:23 AM EDTRiver Flood WarningFFCDeKalb4 hr
Oct 11, 12:47 AM EDTSpecial Weather StatementFFCWhite58 min
Oct 11, 1:05 AM EDTRiver Flood WarningFFCFulton21 days
Oct 11, 1:25 AM EDTRiver Flood WarningFFCCobb116 min
Oct 11, 1:41 AM EDTRiver Flood WarningFFCDawson9 hr
Oct 11, 1:51 AM EDTFlash Flood WarningFFCWhite6 hr
Oct 11, 2:01 AM EDTRiver Flood WarningFFCCoweta24 min
Oct 11, 2:19 AM EDTRiver Flood WarningFFCFulton21 days
Oct 11, 2:22 AM EDTRiver Flood WarningFFCGwinnett, Walton21 days
Oct 11, 2:53 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Oct 11, 2:57 AM EDTRiver Flood WarningFFCDeKalb, Fulton2 hr
Oct 11, 3:01 AM EDTRiver Flood WarningFFCDeKalb12 hr
Oct 11, 3:07 AM EDTAreal Flood WarningFFCBanks, Barrow, Cherokee, Clayton, Cobb, Dawson and 11 more3 hr
Oct 11, 4:34 AM EDTRiver Flood WarningFFCCherokee12 hr
Oct 11, 4:37 AM EDTRiver Flood WarningFFCDeKalb21 days
Oct 11, 6:42 AM EDTRiver Flood WarningFFCDeKalb, Rockdale30 hr
Oct 11, 7:03 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding18 hr
Oct 11, 11:25 AM EDTRiver Flood WarningFFCCobb10 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding18 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCCherokee14 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCDeKalb, Rockdale2 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCBarrow, Jackson15 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCNewton, Rockdale33 hr
Oct 11, 7:07 PM EDTRiver Flood WarningFFCFayette, Spalding39 hr
Oct 11, 7:12 PM EDTRiver Flood WarningFFCFulton18 hr
Oct 11, 7:29 PM EDTRiver Flood WarningFFCDeKalb, Gwinnett8 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.